# SDR 95ZZZX7038

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94WH
- Make and model: Agusta A109C
- Aircraft serial: 7618
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23038126
- Condition: Fod
- Location: Nr 2 Engine
- Part time: 403 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

AIRCRAFT ON PART 91 FLIGHT RETURNING TO BASE, PILOT OBSERVED A TORQUE SPLIT OF APPROXIMATELY 12-15 PERCENT.  PILOT MATCHED TORQUE WITH TRIM SWITCH, NOTICED NR 2 ENGINE RUNNING HOTTER AND FASTER THAN NR 1.  PILOT REDUCED POWER TO KEEP ENGINES IN NORMAL OPERATING RANGE.  FLEW 15 MINUTES TO RETURN TO BASE.  AFTER SHUT DOWN, INSPECTION SHOWED F.O.D. DAMAGE TO NR 12 COMPRESSOR.  A 'AN3' BOLT WAS FOUND IN THE AIR BOX, ORIGIN UNKNOWN.  ALL HARDWARE IN AIR BOX ACCOUNTED FOR.
